Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Headaches
|andim - Sat Feb 23, 2008 2:16 pm|
I am a female in mid 20s and have been talking cellcept and mestinon for myasthenia gravis. 6 weeks ago I started waking up in the night with a terrible headache and vomiting. The headache responds to NSAIDs, but usu remains vague throughout the day. The nausea subsides as the day progresses. It feels like a pressure build-up in the front and sides and may lateralize to the L. ear. In addition, my eyelid twitches like crazy. The eyelid twitching is not from the mestinon (a listed side effect) b/c it does it even when I do not take it. I do know whether this is related to the medication, the MG, or something totally different. Any ideas would be very helpful.
|andim - Sun Feb 24, 2008 2:54 pm|
In addition to the above- vibratory sensation/ weakness in my l. leg when resting. It goes away with ambulation. All symptoms seem to be related to supine position.
|Dr. Chan Lowe - Mon Feb 25, 2008 10:22 pm|
I would strongly recommend that you see your doctor about this. Headaches that awaken a person from sleep can sometimes be a sign of increased intracranial pressure from a large list of causes. You may need some imaging studies of your brain to be sure all is OK. Your doctor can help determine if any of these are needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.